Soft Igδs-Closed Functions

Y Rosemathy, K Alli


In this paper, we have introduced a new class of open and closed functions called soft Igδs-closed and soft Igδs-open functions in ideal topological spaces and also investigated some of its characterizations and properties with the existing sets.


soft sets, soft topological spaces, soft regular open, soft δ-cluster point, soft Igδs-closed functions, soft strongly Igδs-closed functions

Full Text:



B. Ahmad and A. Kharal, On fuzzy soft sets, Advances in Fuzzy Systems, (2009), 1-6.

H. Aktas and N. Cagman, Soft sets and soft groups, Information Sciences, 1(77) (2007), 2726-2735.

M. I. Ali, F. Feng, X. Liu, W. K. Min and M. Shabir, On some new operations in soft set theory, Computers and Mathematics with Applications, 57(2009), 1547-1553.

N. Cagman, F. Citak and S. Enginoglu, Fuzzy parameterized fuzzy soft set theory and its applications, Turkish Journal of Fuzzy Systems, 1(1) (2010), 21-35.

N. Cagman and S. Enginoglu, Soft set theory and uni-int decision making, European Journal of Operational Research, 207(2010), 848-855.

S. Hussain and B. Ahmad, Some properties of soft topological spaces, Comput. Math. Appl., 62(2011), 4058- 4067.

S. Jeyashri, S. Tharmar and G. Ramkumar, International journal of mathematics trends and technology, 45(1) (2017), 28-34.

D. V. Kovkov, V. M. Kolbanov and D. A. Molodtsov, Soft sets theory-based optimization, Journal of Computer and Systems Sciences International, 46(6) (2007), 872-880.

P. K. Maji, R. Biswas and A. R. Roy, Fuzzy soft sets, Journal of Fuzzy Mathematics, 9(3) (2001), 589-602.

P. K. Maji, R. Biswas and A. R. Roy, Intuitionistic fuzzy soft sets, Journal of Fuzzy Mathematics, 9(3) (2001), 677-691.

P. K. Maji, R. Biswas and A. R. Roy, Soft set theory, Computers and Mathematics with Applications, 45(2003), 555-562.

D. A. Molodtsov, Soft set theory-first results, Computers and Mathematics with Applications, 37(1999), 19-31.

D. Molodtsov, V. Y. Leonov and D. V. Kovkov, Soft sets technique and its application, Nechetkie Sistemy i Myagkie Vychisleniya, 1(1) (2006), 8-39.

O Ravi, senthil kumar R & Hamari CHOUDHİ, Decompositions of Ï g-Continuity via Idealization, Journal of New Results in Science, Vol 7, Issue 3 (2014), 72-80

B. V. S. T Sai and V. Srinivasa Kumar, On soft semi-separability, International Journal of Mathematical Analysis, 7(84), 2013, 2663-2669.

S. Tharmar and R. Senthil Kumar, Soft Locally Closed Sets in Soft Ideal Topological Spaces, Vol 10, issue XXIV 2016 1593-1600

M. Shabir and M. Naz, On soft topological spaces, Comp. Math. Appl., 61(2011), 1786-1799.

S. Tharmar and V. Pandiyarasu, Soft codense and completely soft codense ideals, International Journal of Applied Engineering Research, 11(1) (2016), 508-511.

S. Yu¨ksel, N. Tozlu and Z. Gu¨zel Ergu¨l, Soft Regular Generalized closed sets in soft topological spaces, Int. J. Math. Analysis, 8(8) (2014), 355-367.

I. Zorlutuna, M. Akdag, W.K. Min and S. Atmaca, Remarks on soft topological spaces, Annals of Fuzzy Mathematics and Informatics, 3(2012), 171-185.



  • There are currently no refbacks.

Copyright (c) 2022 Y Rosemathy, K Alli

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.